# SDR SWAA2017021511900

- Difficulty date: January 30, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 34.   REPAIRED THE BULKHEAD WEB.
